# SDR AALA20050197

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 17D INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 17D FOR THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
